# SDR DL764050103

- Difficulty date: February 10, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 13,545 hours, 4,878 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Part number: BMS1360TYPE
- Condition: Burned
- Location: Rt Hyd Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELECT HYD PUMP WIRING BURNED.  REPLACED WIRE.
